# SDR SWIA202164134

- Difficulty date: December 2, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FLOOR BEAM HAS CORROSION ON FWD SIDE AT RBL4 (MARKED)    (C CHECK RO 02-03-22)   REMOVED AND REPLACED RH FS280 FLOOR BEAM REF DWG CC670-34010 REV -K CRJ 700 SRM 51-42-06-001-001-A01, AND CRJ 700 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
